A Quadratic Approximation Method for Minimizing a Class of Quasidifferentiable Functions.
Numerische Mathematik, Tome 45 (1984), pp. 411-430
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
quasidifferentiable functions, unconstrained nonlinear programming, iterative method, quadratic programming subproblems, line searches, global convergence, variable metric methods
@article{NUMA_1984__45_132976,
author = {Krzysztof C. Kiwiel},
title = {A {Quadratic} {Approximation} {Method} for {Minimizing} a {Class} of {Quasidifferentiable} {Functions.}},
journal = {Numerische Mathematik},
pages = {411--430},
year = {1984},
volume = {45},
zbl = {0574.65063},
url = {http://geodesic.mathdoc.fr/item/NUMA_1984__45_132976/}
}
Krzysztof C. Kiwiel. A Quadratic Approximation Method for Minimizing a Class of Quasidifferentiable Functions.. Numerische Mathematik, Tome 45 (1984), pp. 411-430. http://geodesic.mathdoc.fr/item/NUMA_1984__45_132976/